Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Crusty sinus, no asthma allergy, severe while exercising, difficulty in breathing, albuterol

I get crusty sinus throughout the day. I don t have asthma , but I need to use albuterol when I exercise and some mornings, when my nose feels crusty and there is more cough. Although I use albuterol, there are times that I still struggle to breathe during exercise. I have been tested for asthma and allergies, and all came back negative. I never smoked , I m in shape and keep adequate body weight , I m 42 years old. Symtoms have being occurring for about a year. Any suggestions on how to improve condition? Thanks.
Asked On : Sun, 11 Mar 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response

Welcome to HealthcareMagic forum

Your sinus could be the prime cause of your breathing difficulty. When the nose and the paranasal sinuses are congested and blocked then an individual starts breathing through the mouth. This is further worsened by the exercises. I would suggest you to use saline nasal spray, do steam inhalation and drink plenty of warm water to keep yourself hydrated. If the symptoms do not improve you will have to consult a good ENT specialist for the thorough examination of the nose and the paranasal sinuses.

Wish you good health

Answered: Sun, 11 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor